Journal of Symbolic Logic 19 (4):287-287 (1954)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2267740
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 63,194
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Boolean Algebras in Ast.Klaus Schumacher - 1992 - Mathematical Logic Quarterly 38 (1):373-382.
On Free ℵ Ξ -Complete Boolean Algebras.Ladislav Rieger - 1954 - Journal of Symbolic Logic 19 (4):286-287.
On L∞Κ-Free Boolean Algebras.Sakaé Fuchino, Sabine Koppelberg & Makoto Takahashi - 1992 - Annals of Pure and Applied Logic 55 (3):265-284.
Dense Subtrees in Complete Boolean Algebras.Bernhard König - 2006 - Mathematical Logic Quarterly 52 (3):283-287.
Free Nilpotent Minimum Algebras.Manuela Busaniche - 2006 - Mathematical Logic Quarterly 52 (3):219-236.

Analytics

Added to PP index
2016-06-30

Total views
5 ( #1,170,587 of 2,448,310 )

Recent downloads (6 months)
3 ( #226,806 of 2,448,310 )

How can I increase my downloads?

Downloads

My notes